Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 50, NWS Nashville, TN

March 27, 2021Bedford County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 27, 2021, 4:45 PM CDT for Bedford County, Tennessee. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 4:45 PM CDT (21:45 UTC)
Expired
Mar 28, 2021, 4:06 AM CDT
In force
11 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 13.21 ft at Mar 28, 2021, 9:00 AM CDT.

actionminormoderate5101503/2703/2803/29
Action stage
9 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

622 
WGUS84 KOHX 272145
FLSOHX

Flood Advisory
National Weather Service Nashville TN
445 PM CDT Sat Mar 27 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC003-280945-
/O.NEW.KOHX.FL.Y.0050.210327T2145Z-000000T0000Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
445 PM CDT Sat Mar 27 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Wartrace Creek Near Wartrace.
* From this afternoon until further notice.
* At 4:00 PM CDT Saturday the stage was 9.9 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.


&&

LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3547 8633

$$

07
1 follow-up statement
464 
WGUS84 KOHX 280906
FLSOHX

Flood Advisory
National Weather Service Nashville TN
406 AM CDT Sun Mar 28 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Wartrace Creek Near Wartrace affecting Bedford County.

TNC003-281015-
/O.CAN.KOHX.FL.Y.0050.000000T0000Z-210328T0906Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
406 AM CDT Sun Mar 28 2021

...The Flood Advisory for the Wartrace Creek Near Wartrace has been 
cancelled...

The Flood Advisory is cancelled for
  the Wartrace Creek Near Wartrace.
* At 4:00 PM CDT Saturday the stage was 9.9 feet and rising.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
      3552 8630 3547 8633

$$

LaRosa

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 27, 2:55 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 27, 2:55 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
255 PM CDT Sat Mar 27 2021

.DISCUSSION...

For today and tonight there will be two severe weather discussions
that will need to be had. One for the potential of damaging winds,
hail, and isolated tornadoes related to severe thunderstorms and
the other being the widespread flash flood potential. Right now a
surface warm front remains parked over our southern counties, but
is expected to lift northward ever so slightly over the next few
hours. Heavy rain axis has begun to shift eastward, but
unfortunately the entire area is not done with the rain. Latest
CAMs continue to lift the current line of showers and few strong
storms to the north and east for the remainder of the afternoon
before a more potent line arrives overnight. This line overnight
will likely bring an additional 2 to 4 inches of rainfall with
some locally higher amounts possible. Those in our northwestern
counties could see a little less than that, but the heaviest rain
axis appears to extend from our southwestern counties to our
northeastern counties. The strong to severe t'storm threat does
appear to be greatest for those along and south of I-40, but can't
rule out a couple strong storms north of I-40 if the warm front
is able to get pushed northward.

Things could deterioate over the next several hours out ahead of
this line as our southern counties are primed for some severe
storms. Surface CAPE values are already 1000+ J/kg generally south
of I-40 with sfc to 6km bulk shear in the 50-60kt range across
the area. LLJ really starts to ramp up this evening and overnight,
which may provide an additional lifting mechanism for storms.
There is an issue with timing with this event. The overall storm
mode does appear to become more linear around to after midnight as
the heaviest showers move through, but could see a few embedded
strong to severe storms in the line as it rushes through. From now
until then, really hard to discern if, when, and where additional
storms could develop. Have a tornado watch for our southern
counties as some discrete storms are expected to develop over
northern MS and western TN this afternoon. If this occurs, these
will likely move into our area after developing. Will need to keep
an eye to our west and south through the remainder of the
afternoon and evening as a result. As for the flash flooding
issues, the majority of the area is already saturated from the
storms earlier today. A few creeks and rivers are in action stage,
but forecasts bring several area rivers into moderate flood stage
for some as early as tonight. The area of main concern would
likely be around Nashville and to the southwest. Some roadways
already have ponding or are closed from this mornings rain and
there will be no where for the rainfall we are expecting later to
go. As a result, flash flooding will likely become an issue this
evening and overnight, especially as that heavy rain axis along
the frontal boundary moves through.

Overall, have multiple ways to receive warnings tonight if any
are issued for your rain. It's best to keep an eye on things to
our southwest for any discrete cell development this evening, but
our severe weather threat could continue into the overnight hours
especially as a damaging wind and isolated tornado threat.
Roadways will likely become problematic overnight as well. Flooded
roadways are extremely dangerous at nighttime, as it is nearly
impossible to see. It would be best to stay off the roads,
especially if a flash flood warning is issued for your area.

Frontal passage will occur on Sunday which will quickly drive
showers out of our area in the morning and will help to keep us
dry for at least a few days. Skies will slowly clear through the
day tomorrow with highs only in the upper 50s to low 60s. We will
likely have some ongoing flooding issues into the first half of
the work week as several streams and rivers across Middle TN are
expected to reach flood stage.

A weak shortwave will pass to our south on Tuesday enabling WAA
to return to the area allowing highs to jump back into the upper
60s to 70s. With some additional moisture flow to the area
Tuesday and an approaching frontal boundary, I wouldn't be
surprised if we get another line of decent showers overnight
Tuesday into the day Wednesday. Right now instability appears to
be lacking so have just left in a chance of showers. There is some
instability to our south though, and if this were able to flow
into our area we may have to start considering another strong
t'storm event. Overall, doesn't look great right now and we hope
it stays that way. Luckily, past Wednesday we look to have a
prolonged period of drier weather. Upper-level ridging will build
into the area for the second half of the week with temps gradually
warming each day. We will see some cool temps on Thursday with
highs in the upper 40s to 50s across the area, but by Saturday
highs will be back into the 60s. I will note, decent CAA behind
the frontal system Wednesday will lead to chilly temps Thursday
and Friday mornings. Wouldn't be surprised if most of the area
sees overnight lows below freezing and into the upper 20s for
some.

&&

.AVIATION...
18Z TAF DISCUSSION.

Fluctuations in cigs and vis throughout the TAF period as
SHRA/TSRA moves through much of the area. Tried to time the
heaviest bands down, but amendments will likely be necessary.
Wouldn't be surprised to see a few periods of cigs to VFR, but
MVFR or lower is expected through much of today and early
tomorrow. Southerly winds will begin to become more northerly by
28/12Z. Showers will begin to clear the area between 12Z to the
west and 18Z the east with cigs increasing thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  61  38  64  45 / 100  60   0  10   0
Clarksville    53  58  36  62  43 /  90  20   0   0   0
Crossville     58  61  34  61  43 /  90  90   0  10   0
Columbia       57  63  37  64  43 /  90  60   0  10   0
Lawrenceburg   58  62  37  64  44 /  90  70   0  10   0
Waverly        54  61  38  64  44 / 100  30   0  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Adcock
AVIATION........Adcock
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1229 PM CDT Sat Mar 27 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-281730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1229 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms will be possible across all of Middle
Tennessee this afternoon into tonight. Damaging winds, large hail,
and isolated tornadoes will all be possible. Additional rounds of
heavy rainfall expected through tonight and overnight. Additional
rainfall amounts of 1 to 4 inches, with locally higher amounts of 5
to 6 inches, expected on already saturated ground conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

River impacts from rainfall today and early Sunday morning will be
possible. Some local rivers are expected to reach up to moderate
flood stage by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

09

In the hours before

Special weather statement, Mar 27, 12:53 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
1253 PM CDT Sat Mar 27 2021

TNZ061-075-271845-
Bedford TN-Marshall TN-
1253 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL AND BEDFORD
COUNTIES UNTIL 145 PM CDT...

At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lewisburg, moving northeast at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Shelbyville, Lewisburg, Petersburg, Cornersville, Wartrace, Bell
Buckle, Belfast, Deason and Farmington.

This includes Interstate 65 between mile markers 31 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3529 8683 3532 8685 3533 8685 3546 8689
      3563 8641 3562 8640 3565 8634 3542 8629
      3535 8653 3536 8654 3537 8659 3536 8660
      3533 8660 3526 8683
TIME...MOT...LOC 1753Z 246DEG 36KT 3538 8681

Whitehead
Special weather statement, Mar 27, 1:32 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
132 PM CDT Sat Mar 27 2021

TNZ075-077>079-271915-
Bedford TN-Coffee TN-Grundy TN-Warren TN-
132 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WARREN...COFFEE...
SOUTHEASTERN BEDFORD AND NORTHWESTERN GRUNDY COUNTIES UNTIL 215 PM
CDT...

At 132 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Shelbyville, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Shelbyville, Manchester, Tullahoma, Altamont, Morrison, Wartrace,
Normandy, Viola, Hillsboro, Raus, Summitville and Arnold AFB.

This includes Interstate 24 between mile markers 102 and 124.

LAT...LON 3532 8644 3548 8647 3570 8584 3536 8576
      3533 8602 3534 8603 3536 8616 3534 8620
      3535 8623 3534 8626 3536 8625 3537 8628
      3538 8625 3539 8628 3541 8625 3541 8628
      3538 8633 3536 8633 3535 8641 3532 8641
TIME...MOT...LOC 1832Z 246DEG 40KT 3540 8636

Whitehead
Local storm report, Mar 27, 3:45 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      4 NE BUNKER HILL        35.75N  86.55W
03/27/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF FLOODING IN ROCKVALE, TN. ROCKVALE
            ROAD. WATER RESCUSES UNDERWAY.

&&

EVENT NUMBER OHX2100331

CMA
Local storm report, Mar 27, 3:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLOOD            SPRING HILL             35.74N  86.92W
03/27/2021                   MAURY              TN   SOCIAL MEDIA

            PORTIONS OF DUPLEX RD NEAR 31 UNDERWATER.

&&

EVENT NUMBER OHX2100332

CMA
Local storm report, Mar 27, 3:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLOOD            7 SW MURFREESBORO       35.78N  86.47W
03/27/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            FLOODED ROADWAY ALONG ARMSTRONG VALLEY NEAR YEARGAN
            ROAD.

&&

EVENT NUMBER OHX2100333

CMA
Special weather statement, Mar 27, 4:14 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
414 PM CDT Sat Mar 27 2021

TNZ032-034-065-066-272200-
Putnam TN-Cumberland TN-Fentress TN-White TN-
414 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...EASTERN WHITE...
SOUTHEASTERN PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES UNTIL 500 PM
CDT...

At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Monterey to near Sparta.
Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Crossville, Fairfield Glade, Monterey, Crab Orchard, Pleasant Hill,
Lake Tansi, Cumberland Mountain State Park, Slate Springs, Clarkrange
and Virgin Falls State Natural Area.

This includes Interstate 40 between mile markers 302 and 339.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3590 8471 3586 8473 3584 8476 3583 8545
      3612 8534 3615 8519 3614 8512 3618 8510
      3622 8490 3621 8491 3618 8490 3615 8491
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2113Z 259DEG 41KT 3607 8532 3590 8538

Schaper

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:18 PM CDTRiver Flood AdvisoryOHXPerry26 hr
Mar 27, 4:23 AM CDTSpecial Weather StatementOHXHickman, Lewis, Perry37 min
Mar 27, 4:56 AM CDTSpecial Weather StatementOHXDickson, Hickman, Houston, Humphreys49 min
Mar 27, 4:59 AM CDTSpecial Weather StatementOHXLewis46 min
Mar 27, 5:12 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry37 min
Mar 27, 5:29 AM CDTSpecial Weather StatementOHXCheatham, Davidson31 min
Mar 27, 5:48 AM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson27 min
Mar 27, 5:52 AM CDTSpecial Weather StatementOHXDeKalb38 min
Mar 27, 6:13 AM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Mar 27, 6:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Williamson29 min
Mar 27, 6:18 AM CDTSpecial Weather StatementOHXMacon, Robertson, Sumner, Trousdale27 min
Mar 27, 6:22 AM CDTSpecial Weather StatementOHXJackson38 min
Mar 27, 6:23 AM CDTSpecial Weather StatementOHXCumberland, White52 min
Mar 27, 6:38 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson52 min
Mar 27, 6:42 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more48 min
Mar 27, 6:53 AM CDTSpecial Weather StatementOHXCumberland, Putnam, White52 min
Mar 27, 7:19 AM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Trousdale, Wilson41 min
Mar 27, 7:21 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson39 min
Mar 27, 7:36 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Humphreys, Perry, Williamson3 hr
Mar 27, 7:42 AM CDTSpecial Weather StatementOHXSmith, Williamson, Wilson48 min
Mar 27, 7:57 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam, Smith33 min
Mar 27, 8:02 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson43 min
Mar 27, 8:10 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Wayne, Williamson3 hr
Mar 27, 8:26 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett34 min
Mar 27, 8:29 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Davidson, DeKalb, Jackson, Macon and 9 more3 hr
Mar 27, 8:39 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam51 min
Mar 27, 8:41 AM CDTSevere Thunderstorm WarningOHXFentress, Overton, Putnam34 min
Mar 27, 8:59 AM CDTSevere Thunderstorm WarningOHXFentress, Pickett16 min
Mar 27, 10:33 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury42 min
Mar 27, 11:08 AM CDTSpecial Weather StatementOHXBedford, Maury52 min
Mar 27, 11:19 AM CDTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 5 more3 hr
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXHickman10 hr
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXHumphreys4 days
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXMaury15 hr
Mar 27, 11:51 AM CDTSpecial Weather StatementOHXBedford39 min
Mar 27, 12:14 PM CDTFlash Flood WarningOHXBedford, Marshall, Maury, Rutherford, Williamson3 hr
Mar 27, 12:41 PM CDTRiver Flood AdvisoryOHXHickman12 hr
Mar 27, 12:42 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson23 hr
Mar 27, 12:53 PM CDTSpecial Weather StatementOHXBedford, Marshall52 min
Mar 27, 1:15 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall, Maury, Rutherford3 hr
Mar 27, 1:32 PM CDTSpecial Weather StatementOHXCoffee43 min
Mar 27, 2:04 PM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Wayne3 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXCheatham52 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXDavidson, Williamson47 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXWilliamson48 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXStewart31 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXMontgomery31 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXDavidson12 hr
Mar 27, 4:14 PM CDTSpecial Weather StatementOHXCumberland46 min
Mar 27, 4:54 PM CDTTornado WarningOHXHickman, Perry36 min
Mar 27, 5:17 PM CDTTornado WarningOHXHickman, Perry28 min
Mar 27, 5:33 PM CDTTornado WarningOHXHickman, Lewis, Perry27 min
Mar 27, 5:39 PM CDTAreal Flood AdvisoryOHXHickman, Lewis, Perry3 hr
Mar 27, 5:39 PM CDTTornado WarningOHXHickman, Perry36 min
Mar 27, 5:52 PM CDTSpecial Weather StatementOHXClay, Fentress, Overton, Pickett38 min
Mar 27, 6:00 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury45 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress11 min
Mar 27, 6:09 PM CDTFlash Flood WarningOHXHickman, Lewis, Maury, Perry3 hr
Mar 27, 6:18 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson42 min
Mar 27, 6:28 PM CDTSpecial Weather StatementOHXFentress17 min
Mar 27, 6:38 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson22 min
Mar 27, 6:44 PM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Mar 27, 6:59 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson46 min

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.